# SDR AALA202307187512

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 25,588 hours, 10,298 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE 16F WILL NOT OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED. ** (OPEN)
